cardiologist-icon
Heart beat very slow
My father is having slow heart beat. 40-45 beats per minute from one month. Oxygen level is above 95 percent. He is taking medicine for high blood pressure and diabetes also. He feels very weak and problem in walking small distance. Can someone please help.
32 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hi. Certain Blood pressure medicines reduce pulse rate, like beta blockers. Which medicine is he on? Also is the pulse rate low even when he walks or does some activity? As in if he walks around or does some physical work does the pulse rate increase proportionately? In a normal person it should. The cause for fatigue and tiredness may be this very low pulse rate or inability of the pulse rate to increase in proportion to activity. In that case he needs to be evaluated
Next Steps
He needs review of medications to see if any of his medication is causing this along with ECG, Holter and other tests to rule out heart rhythm issues if required
Health Tips
Seek consultation for detailed history and evaluation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Investigations done? ECG ? Echo?
Next Steps
Consultation for detailed discussion
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.